# SDR GAIA02038OP

- Difficulty date: April 19, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 874 - LAX-FWA - NR 3 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  THE CREW ISOLATED THE NR 3 BLEED, AND OPERATED AT REDUCED THRUST TO EXTINGUISHED THE LIGHT.  THE AIRCRAFT CONTINUED ITS FLIGHT AND THE LANDING AT FWA WAS UNEVENTFUL.  ADJUSTED SHIMS AND REPOSITIONED CLAMP ON NR 3 ENGINE BLEED VALVE.  OPERATED NR 3 ENGINE AND NO OTHER OVERHEAT INDICATION WAS NOTED AND WAS FOUND TO BE OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
